RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 6, Pages 809–812 (Mi de9935)  

Partial Differential Equations

On the solvability of an initial-boundary value problem for a quasilinear heat equation

V. P. Shutyaev

Institute of Numerical Mathematics, Russian Academy of Sciences, Moscow

Full text: PDF file (673 kB)

English version:
Differential Equations, 1999, 35:6, 811–814

Bibliographic databases:
UDC: 517.956.4
Received: 15.04.1997

Citation: V. P. Shutyaev, “On the solvability of an initial-boundary value problem for a quasilinear heat equation”, Differ. Uravn., 35:6 (1999), 809–812; Differ. Equ., 35:6 (1999), 811–814

Citation in format AMSBIB
\Bibitem{Shu99}
\by V.~P.~Shutyaev
\paper On the solvability of an initial-boundary value problem for a quasilinear heat equation
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 6
\pages 809--812
\mathnet{http://mi.mathnet.ru/de9935}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1732117}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 6
\pages 811--814


Linking options:
  • http://mi.mathnet.ru/eng/de9935
  • http://mi.mathnet.ru/eng/de/v35/i6/p809

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019